American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] G. Hoepfner, J. Hounie and L. A. Carvalho dos Santos. On the extension of $h^{p}$-CR distributions defined on rough tubes. Proc. Amer. Math. Soc. 140 (2012) 627-633.
Abstract, references, and article information   
View Article: PDF

[2] Andreas Hartmann. Extremely weak interpolation in $H^{\infty}$. Proc. Amer. Math. Soc. 140 (2012) 2411-2416.
Abstract, references, and article information   
View Article: PDF

[3] Jie Xiao and Kehe Zhu. Volume integral means of holomorphic functions. Proc. Amer. Math. Soc. 139 (2011) 1455-1465. MR 2748439.
Abstract, references, and article information   
View Article: PDF

[4] Sherwin Kouchekian and James E. Thomson. A note on density for the core of unbounded Bergman operators. Proc. Amer. Math. Soc. 139 (2011) 2067-2072. MR 2775384.
Abstract, references, and article information   
View Article: PDF

[5] Young Joo Lee. Commuting Toeplitz operators on the Hardy space of the polydisk. Proc. Amer. Math. Soc. 138 (2010) 189-197. MR 2550183.
Abstract, references, and article information   
View Article: PDF

[6] Piotr Kot. Bounded holomorphic functions with given maximum modulus on all circles. Proc. Amer. Math. Soc. 137 (2009) 179-187. MR 2439439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Frank Beatrous and Jacob Burbea. On multipliers for Hardy-Sobolev spaces. Proc. Amer. Math. Soc. 136 (2008) 2125-2133. MR 2383518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P. Ahern and E. H. Youssfi. Hankel operators with unbounded symbols. Proc. Amer. Math. Soc. 135 (2007) 1865-1873. MR 2286098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Marc Lengfield. Duals and envelopes of some Hardy-Lorentz spaces. Proc. Amer. Math. Soc. 133 (2005) 1401-1409. MR 2111965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. Bolotnikov, A. Kheifets and L. Rodman. Nevanlinna--Pick interpolation: Pick matrices have bounded number of negative eigenvalues. Proc. Amer. Math. Soc. 132 (2004) 769-780. MR 2019954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hong Rae Cho. Estimates on the mean growth of $H^p$ functions in convex domains of finite type. Proc. Amer. Math. Soc. 131 (2003) 2393-2398. MR 1974636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Evgueni Doubtsov. Nevanlinna functions as quotients. Proc. Amer. Math. Soc. 128 (2000) 2899-2901. MR 1690983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Xavier Massaneda and Pascal J. Thomas. Sampling sequences for Hardy spaces of the ball. Proc. Amer. Math. Soc. 128 (2000) 837-843. MR 1646200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. Alpay and V. Bolotnikov. On the tangential interpolation problem for matrix-valued $\mathbf{H}_2$-functions of two variables. Proc. Amer. Math. Soc. 127 (1999) 1789-1799. MR 1476113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] William S. Cohn. A factorization theorem for the derivative of a function in $H^p$. Proc. Amer. Math. Soc. 127 (1999) 509-517. MR 1605936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Al Boggess. The holomorphic extension of $H^p$-CR functions on tube submanifolds. Proc. Amer. Math. Soc. 127 (1999) 1427-1435. MR 1600104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ing-Jer Lin. Factorization theorems for Hardy spaces of the bidisc, $0 < p \le 1$. Proc. Amer. Math. Soc. 124 (1996) 549-560. MR 1307547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Song-Ying Li and Bernard Russo. On compactness of composition operators in Hardy spaces of several variables . Proc. Amer. Math. Soc. 123 (1995) 161-171. MR 1213865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Barbara D. MacCluer and Peter R. Mercer. Composition operators between Hardy and weighted Bergman spaces on convex domains in ${\bf C}\sp N$ . Proc. Amer. Math. Soc. 123 (1995) 2093-2102. MR 1254846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Takahiko Nakazi. Errata to: ``Norms of Hankel operators on a bidisc'' . Proc. Amer. Math. Soc. 115 (1992) MR 1072346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] F. Jafari. Carleson measures in Hardy and weighted Bergman spaces of polydiscs . Proc. Amer. Math. Soc. 112 (1991) 771-781. MR 1039533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Boo Rim Choe. Derivatives of Hardy functions . Proc. Amer. Math. Soc. 110 (1990) 781-787. MR 1028041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Takahiko Nakazi. Norms of Hankel operators on a bidisc . Proc. Amer. Math. Soc. 108 (1990) 715-719. MR 1000162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ji Huai Shi. The spaces $H\sp p(B\sb n), \;0. Proc. Amer. Math. Soc. 103 (1988) 69-74. MR 938646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] V. Mandrekar. The validity of Beurling theorems in polydiscs . Proc. Amer. Math. Soc. 103 (1988) 145-148. MR 938659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Saburou Saitoh. Fourier-Laplace transforms and the Bergman spaces . Proc. Amer. Math. Soc. 102 (1988) 985-992. MR 934879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. A. Cima and W. R. Wogen. Unbounded composition operators on $H\sp 2(B\sb 2)$ . Proc. Amer. Math. Soc. 99 (1987) 477-483. MR 875384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Saburou Saitoh. Generalizations of Paley-Wiener's theorem for entire functions of exponential type . Proc. Amer. Math. Soc. 99 (1987) 465-471. MR 875382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Hong Oh Kim. On a theorem of Hardy and Littlewood on the polydisc . Proc. Amer. Math. Soc. 97 (1986) 403-409. MR 840619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Björn Jawerth and Alberto Torchinsky. A note on real interpolation of Hardy spaces in the polydisk . Proc. Amer. Math. Soc. 96 (1986) 227-232. MR 818449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2